# SDR SWAA2021092018103

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 58,567 hours, 34,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 727c Lbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK LBL 45 STA 727C+4' WL 208 HAS CORROSION ON LOWER SURFACE<REMOVED CORROSION FROM SEAT TRACK STA 727C + 4' LOWER SURFACE IAW SRM 51-40-02-0G-0. USED 10X MAGNIFICATION GLASS. VERIFIED MATERIAL LOSS ON SEAT TRACK STA 727C + 4' LBL 45 ON LOWER SURFACE IAW SRM 53-00-52-1A-1. DEPTH .02' MAX ALLOWWED .040'. AAR TOOL 36307 CAL DATE DUE 06/14/22. VERIFIED STEPS 1. AND 2. OK TO RESTORE FINISH. TREATED AND PRIMED SEAT TRACK IAW SRM 53-00-52 -1A-1.
